# SDR DALA2015112707243

- Difficulty date: November 26, 2015
- Submitted: November 29, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 16 AT FWD GALLEY AREA ON STR 23L,   REPLACED CORNER FITTING ON FRAME 16 AT FWD GALLEY AREA LEVEL STR 23L IAW SRM 51-72-11 AND DWG D53112109.  MEASURES OF CORROSION ARE: L=0.722", W=0.123", D=0.040".
